MathSciNet Relay Station
MathSciNet bibliographic data
MR1989597 (2004c:35118) 35J60 (35B33 35B38 35J20 35Q55 47J30 58E05)
Clapp, Mónica; Ding, Yanheng Minimal nodal solutions of a Schrödinger equation with critical nonlinearity and symmetric potential. Differential Integral Equations 16 (2003), no. 8, 981–992.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement